Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2017 | Journal Article | IST-REx-ID: 1072   OA
The Morse theory of Čech and delaunay complexes
U. Bauer, H. Edelsbrunner, Transactions of the American Mathematical Society 369 (2017) 3741–3762.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173   OA
The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180   OA
Algebraic vertices of non-convex polyhedra
A. Akopyan, I. Bárány, S. Robins, Advances in Mathematics 308 (2017) 627–644.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Phat - Persistent homology algorithms toolbox
U. Bauer, M. Kerber, J. Reininghaus, H. Wagner, Journal of Symbolic Computation 78 (2017) 76–90.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 718   OA
Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
View | Files available | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
A new topology on the universal path space
Z. Virk, A. Zastrow, Topology and Its Applications 231 (2017) 186–196.
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 833   OA
Streaming algorithm for Euler characteristic curves of multidimensional images
T. Heiss, H. Wagner, in:, M. Felsberg, A. Heyden, N. Krüger (Eds.), Springer, 2017, pp. 397–409.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 707   OA
A tight estimate for the waist of the ball
A. Akopyan, R. Karasev, Bulletin of the London Mathematical Society 49 (2017) 690–693.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 909   OA
On the lengths of curves passing through boundary points of a planar convex shape
A. Akopyan, V. Vysotsky, The American Mathematical Monthly 124 (2017) 588–596.
View | DOI | Download (ext.)
 
2017 | Thesis | IST-REx-ID: 6287
Discrete Morse theory for random complexes
A. Nikitenko, Discrete Morse Theory for Random Complexes , IST Austria, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 481   OA
Planar matchings for weighted straight skeletons
T. Biedl, S. Huber, P. Palfrader, International Journal of Computational Geometry and Applications 26 (2017) 211–229.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568   OA
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
View | DOI | Download (ext.)
 
2017 | Preprint | IST-REx-ID: 6288   OA
Poisson-Delaunay mosaics of order k
H. Edelsbrunner, A. Nikitenko, ArXiv:1709.09380 (n.d.).
View | Download (ext.) | arXiv
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Topological data analysis with Bregman divergences
H. Edelsbrunner, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521   OA
Higson compactification and dimension raising
K. Austin, Z. Virk, Topology and Its Applications 215 (2017) 45–57.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Finding eigenvalues of self-maps with the Kronecker canonical form
M. Ethier, G. Jablonski, M. Mrozek, in:, Special Sessions in Applications of Computer Algebra, Springer, 2017, pp. 119–136.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Computational topology for structural molecular biology
H. Edelsbrunner, P. Koehl, in:, C. Toth, J. O’Rourke, J. Goodman (Eds.), Handbook of Discrete and Computational Geometry, Third Edition, CRC Press, 2017, pp. 1709–1735.
View | DOI
 
2016 | Conference Paper | IST-REx-ID: 1237
Computation of cubical Steenrod squares
M. Krcál, P. Pilarczyk, in:, Springer, 2016, pp. 140–151.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1617   OA
On the discrepancy of jittered sampling
F. Pausinger, S. Steinerberger, Journal of Complexity 33 (2016) 199–216.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662   OA
Approximation and convergence of the intrinsic volume
H. Edelsbrunner, F. Pausinger, Advances in Mathematics 287 (2016) 674–703.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1408   OA
On computability and triviality of well groups
P. Franek, M. Krcál, Discrete & Computational Geometry 56 (2016) 126–164.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
A study of rigorous ODE integrators for multi scale set oriented computations
T. Miyaji, P. Pilarczyk, M. Gameiro, H. Kokubu, K. Mischaikow, Applied Numerical Mathematics 107 (2016) 34–47.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252
Inducing a map on homology from a correspondence
S. Harker, H. Kokubu, K. Mischaikow, P. Pilarczyk, Proceedings of the American Mathematical Society 144 (2016) 1787–1801.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1295
Multiple covers with balls II: Weighted averages
H. Edelsbrunner, M. Iglesias Ham, Electronic Notes in Discrete Mathematics 54 (2016) 169–174.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1360   OA
Elementary approach to closed billiard trajectories in asymmetric normed spaces
A. Akopyan, A. Balitskiy, R. Karasev, A. Sharipova, Proceedings of the American Mathematical Society 144 (2016) 4501–4513.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1222   OA
Optimal packings of congruent circles on a square flat torus
O. Musin, A. Nikitenko, Discrete & Computational Geometry 55 (2016) 1–20.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272   OA
Generalized offsetting of planar structures using skeletons
M. Held, S. Huber, P. Palfrader, Computer-Aided Design and Applications 13 (2016) 712–721.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1330   OA
Billiards in convex bodies with acute angles
A. Akopyan, A. Balitskiy, Israel Journal of Mathematics 216 (2016) 833–845.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1289
The classification of endoscopy images with persistent homology
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, D. Malkova, R. Kuvaev, S. Kashin, Pattern Recognition Letters 83 (2016) 13–22.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1216   OA
Acceleration feature points of unsteady shear flows
J. Kasten, J. Reininghaus, I. Hotz, H. Hege, B. Noack, G. Daviller, M. Morzyński, Archives of Mechanics 68 (2016) 55–80.
View | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1254   OA
Uniform expansivity outside a critical neighborhood in the quadratic family
A. Golmakani, S. Luzzatto, P. Pilarczyk, Experimental Mathematics 25 (2016) 116–124.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1292   OA
Computing the Thurston–Bennequin invariant in open books
S. Durst, M. Kegel, M.D. Klukas, Acta Mathematica Hungarica 150 (2016) 441–455.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483   OA
A stable multi-scale kernel for topological machine learning
J. Reininghaus, S. Huber, U. Bauer, R. Kwitt, in:, IEEE, 2015, pp. 4741–4748.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1495   OA
Relaxed disk packing
H. Edelsbrunner, M. Iglesias Ham, V. Kurlin, in:, Proceedings of the 27th Canadian Conference on Computational Geometry, Queen’s University, 2015, pp. 128–135.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1584   OA
Reprint of: Weighted straight skeletons in the plane
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Computational Geometry: Theory and Applications 48 (2015) 429–442.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793   OA View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View | DOI
 
2015 | Thesis | IST-REx-ID: 1399
On the approximation of intrinsic volumes
F. Pausinger, On the Approximation of Intrinsic Volumes, IST Austria, 2015.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 3585
Proof of correctness of the digital Delaunay triangulation algorithm
T. Cao, H. Edelsbrunner, T. Tan, Computational Geometry: Theory and Applications 48 (2015) 507–519.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1510
On computability and triviality of well groups
P. Franek, M. Krcál, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–856.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1578
Triangulations from topologically correct digital Voronoi diagrams
T. Cao, H. Edelsbrunner, T. Tan, Computational Geometry 48 (2015) 507–519.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1531
Visualizing symmetric indefinite 2D tensor fields using The Heat Kernel Signature
V. Zobel, J. Reininghaus, I. Hotz, Mathematics and Visualization 40 (2015) 257–267.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1555
Rich bifurcation structure in a two patch vaccination model
D. Knipl, P. Pilarczyk, G. Röst, SIAM Journal on Applied Dynamical Systems 14 (2015) 980–1017.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
Shape, homology, persistence, and stability
H. Edelsbrunner, 9411 (2015).
View
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Robust satisfiability of systems of equations
P. Franek, M. Krcál, Journal of the ACM 62 (2015).
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1424   OA
Statistical topological data analysis-A kernel perspective
R. Kwitt, S. Huber, M. Niethammer, W. Lin, U. Bauer, in:, Neural Information Processing Systems, 2015, pp. 3070–3078.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds
G. Graff, P. Pilarczyk, Topological Methods in Nonlinear Analysis 45 (2015) 273–286.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1568
The classification of endoscopy images with persistent homology
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, D. Malkova, in:, Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, IEEE, 2015, p. 7034731.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1582
Weighted straight skeletons in the plane
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Computational Geometry: Theory and Applications 48 (2015) 120–133.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1828   OA
Invariant measures of genetic recombination process
A. Akopyan, S. Pirogov, A. Rybko, Journal of Statistical Physics 160 (2015) 163–167.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed